Translator Disclaimer
2018 Global asymptotic stability of positive steady states of a solid avascular tumor growth model with time delays
Shihe Xu, Fangwei Zhang
Rocky Mountain J. Math. 48(5): 1685-1702 (2018). DOI: 10.1216/RMJ-2018-48-5-1685

Abstract

In this work, global stability of a free boundary problem modeling solid avascular tumor growth is studied. The model is considered with time delays during the proliferation process. We prove that the unique positive constant steady state is globally asymptotically stable under some assumptions. The proof uses the comparison principle and the iteration method.

Citation

Download Citation

Shihe Xu. Fangwei Zhang. "Global asymptotic stability of positive steady states of a solid avascular tumor growth model with time delays." Rocky Mountain J. Math. 48 (5) 1685 - 1702, 2018. https://doi.org/10.1216/RMJ-2018-48-5-1685

Information

Published: 2018
First available in Project Euclid: 19 October 2018

zbMATH: 06958797
MathSciNet: MR3866564
Digital Object Identifier: 10.1216/RMJ-2018-48-5-1685

Subjects:
Primary: 35B40, 35K57, 92B05

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • 2018
Back to Top